# SDR COMA0260023

- Difficulty date: January 1, 2002
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 14,421 hours, 13,444 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393212
- Part serial: 95237H3926
- Condition: Broken
- Location: R/H
- Part time: 14,421 hours, 13,444 cycles
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

FLIGHT 5956 COPILOTS WINDSHIELD SHATTERED.REPLACED COPILOTS WINDSHIELD.
